Modified proof of a local analogue of the Grothendieck conjecture
Journal de Théorie des Nombres de Bordeaux, Tome 22 (2010) no. 1, pp. 1-50.

L’analogue local de la conjecture de Grothendieck peut être formulé comme une équivalence entre la catégorie des corps K complets pour une valuation discrete à corps résiduel fini de caractéristique p0 et la catégorie des groupes de Galois absolus des corps K munis de la filtration de ramification. Le cas des corps de caractéristique 0 a été étudié par Mochizuki il y a quelques années. Ensuite, l’auteur de cet article a établi, par une méthode différente l’analogue de la conjecture de Grothendieck dans le cas p>2 (mais K de caractéristique quelconque). Nous proposons ici une modification de cette approche qui inclut le cas p=2 dans la preuve, contient des simplifications considérables et remplace le groupe de Galois par son pro-p-quotient maximal. Une attention particulière est accordée au procédé de la reconstruction de l’isomorphisme de corps à partir d’un isomorphisme de groupe de Galois compatible avec les filtrations de ramification correspondantes.

A local analogue of the Grothendieck Conjecture is an equivalence between the category of complete discrete valuation fields K with finite residue fields of characteristic p0 and the category of absolute Galois groups of fields K together with their ramification filtrations. The case of characteristic 0 fields K was studied by Mochizuki several years ago. Then the author of this paper proved it by a different method in the case p>2 (but with no restrictions on the characteristic of K). In this paper we suggest a modified approach: it covers the case p=2, contains considerable technical simplifications and replaces the Galois group of K by its maximal pro-p-quotient. Special attention is paid to the procedure of recovering field isomorphisms coming from isomorphisms of Galois groups, which are compatible with the corresponding ramification filtrations.

Reçu le :
Révisé le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.703
@article{JTNB_2010__22_1_1_0,
     author = {Victor Abrashkin},
     title = {Modified proof of a local analogue of the {Grothendieck} conjecture},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--50},
     publisher = {Universit\'e Bordeaux 1},
     volume = {22},
     number = {1},
     year = {2010},
     doi = {10.5802/jtnb.703},
     zbl = {1229.11148},
     mrnumber = {2675872},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.703/}
}
TY  - JOUR
AU  - Victor Abrashkin
TI  - Modified proof of a local analogue of the Grothendieck conjecture
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2010
DA  - 2010///
SP  - 1
EP  - 50
VL  - 22
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.703/
UR  - https://zbmath.org/?q=an%3A1229.11148
UR  - https://www.ams.org/mathscinet-getitem?mr=2675872
UR  - https://doi.org/10.5802/jtnb.703
DO  - 10.5802/jtnb.703
LA  - en
ID  - JTNB_2010__22_1_1_0
ER  - 
Victor Abrashkin. Modified proof of a local analogue of the Grothendieck conjecture. Journal de Théorie des Nombres de Bordeaux, Tome 22 (2010) no. 1, pp. 1-50. doi : 10.5802/jtnb.703. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.703/

[1] V.A. Abrashkin, Ramification filtration of the Galois group of a local field. II. Proceeding of Steklov Math. Inst. 208 (1995), 18–69. | MR 1730256 | Zbl 0884.11047

[2] V.A. Abrashkin, Ramification filtration of the Galois group of a local field. III. Izvestiya RAN, ser. math. 62 (1998), 3–48. | MR 1680900 | Zbl 0918.11060

[3] V.A. Abrashkin, A local analogue of the Grothendieck conjecture. Int. J. of Math. 11 (2000), 3–43. | MR 1754618 | Zbl 1073.12501

[4] P. Berthelot, W. Messing, Théorie de Deudonné Cristalline III: Théorèmes d’Équivalence et de Pleine Fidélité. The Grotendieck Festschrift. A Collection of Articles Written in Honor of 60th Birthday of Alexander Grothendieck, volume 1, eds P.Cartier etc. Birkhauser, 1990, 173–247. | MR 1086886 | Zbl 0753.14041

[5] J.-M. Fontaine, Representations p-adiques des corps locaux (1-ere partie). The Grothendieck Festschrift. A Collection of Articles Written in Honor of the 60th Birthday of Alexander Grothendieck, volume II, eds. P.Cartier etc. Birkhauser, 1990, 249–309. | MR 1106901 | Zbl 0743.11066

[6] K. Iwasawa, Local class field theory. Oxford University Press, 1986 | MR 863740 | Zbl 0604.12014

[7] Sh.Mochizuki, A version of the Grothendieck conjecture for p-adic local fields. Int. J. Math. 8 (1997), 499–506. | MR 1460898 | Zbl 0894.11046

[8] J.-P.Serre, Lie algebras and Lie groups. Lectures given at Harvard University. New-York-Amsterdam, Bevjamin, 1965. | MR 218496 | Zbl 0132.27803

[9] I.R. Shafarevich. A general reciprocity law (In Russian). Mat. Sbornik 26 (1950), 113–146; Engl. transl. in Amer. Math. Soc. Transl. Ser. 2, volume 2 (1956), 59–72. | MR 31944 | Zbl 0071.03302

[10] J.-P. Wintenberger, Extensions abéliennes et groupes d’automorphismes de corps locaux, C. R. Acad. Sc. Paris, Série A 290 (1980), 201–203. | MR 564309 | Zbl 0428.12012

[11] J.-P. Wintenberger, Le corps des normes de certaines extensions infinies des corps locaux; application. Ann. Sci. Ec. Norm. Super., IV. Ser 16 (1983), 59–89. | Numdam | MR 719763 | Zbl 0516.12015

Cité par Sources :